MathSciNet Relay Station
MathSciNet bibliographic data
MR1638226 58G25 (53C20)
Pesce, H. Quelques applications de la théorie des représentations en géométrie spectrale. (French) [Some applications of the theory of representations in spectral geometry] Rend. Mat. Appl. (7) 18 (1998), no. 1, 1–63.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement